# SDR MASA200602072

- Difficulty date: August 9, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 15,697 hours, 14,205 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 750004000003
- Part serial: 523A
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 21,482 hours, 19,507 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7151 ORD - CREW DELCARED AN EMERGENCY DUE TO GEAR NOT INDICATING DOWN AND LOCKED.  MAINTENANCE REPLACED 3B PUMP, RUNAROUND VALVE, AND NLG ACT.
